MAUDE Adverse Event Report: GYRUS ACMI, INC PK FRONT LOADING SUPERSECT (BOX OF 5); ELECTRODES, PROBES

GYRUS ACMI, INC PK FRONT LOADING SUPERSECT (BOX OF 5); ELECTRODES, PROBES
Model Number 784515
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to the service center for evaluation; however, the device evaluation is still pending.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that during an unspecified procedure the device element caused the generator to reset.An error code 100 occurred.There was a three minutes delay however, the intended procedure was completed with another device.There was no patient impact, no user harm reported.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
PK FRONT LOADING SUPERSECT (BOX OF 5)
Common Device Name
ELECTRODES, PROBES
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road,
southborough MA 01772
MDR Report Key11515984
Report Number3003790304-2021-00051
Device Sequence Number3827812
Product Code GEI
UDI-Device Identifier00821925039513
UDI-Public00821925039513
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K031085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number784515
Device Catalogue Number784515
Device Lot NumberU1912123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR